# SDR UALA2012072003951

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 44,419 hours, 5,398 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 130
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN COMMANDED POSITION.    REMOVED AND REPLACED UPPER FLOW CONTROL VALVE, OPS CHECKED GOOD.
